I'm sorry but you cannot be diagnosed over the internet and our WebMD health professionals cannot diagnose, treat you, or offer second opinions about the rashes on your hands.
The only thing I can suggest is that you use the Symptom Checker tool at the top of this board. We have a number of skin health centers linked from the top of this board's announcement area, please take a look at those to pull up more WebMD articles.
Perhaps you want to see a dermatologist or a doctor that specializes in tropical diseases for second opinions about your case.
Please read more about when it's important to get a second opinion before seeing a doctor for help.
Compliance with a prescription is important and you've said that you stopped taking your medication prednisone. As much as possible our WebMD health professionals can't diagnose or offer second opinions. You do need to see a doctor for help.
Please look up your medications by clicking on the Find a Drug link and talk to your pharmacist and doctor about them if you think you are having any side effects.
Read more about ringworm by using the WebMD search engine too.
Did you get a diagnosis from your doctor of what the bumps are? You may want to get a copy of your medical report so that you can look it up if you have a diagnosis.
Our health professionals can't guess as to what bumps, skin lesions, or a rash could be. They also can't offer second opinions either.
We do have a number of skin related health centers which are linked at the top of this board's announcement area for more help. Also try using the Symptom Checker tool for more articles that you may find helpful.
You're very lucky if your hair has grown back as many women who have female pattern baldness aren't so lucky and their hair loss can get worse or not get better.
Women can lose their hair from various reasons including hormonal imbalances from PCOS, child birth, peri-menopause, and menopause. Some women can lose their hair due to thyroid disease. Some medications have hair loss as a side effect.
So if any of these may apply to you, please talk to your doctor about it if your hair starts to fall out again. If you are taking any medications please look them up by clicking on the Find a Drug link .